# SDR HEEA064841

- Difficulty date: October 19, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N417PH
- Make and model: Bell 407
- Aircraft serial: 53038
- System (JASC): 6230 · Main Rotor Mast/Swashplate
- Part: Lever Assy
- Part number: 406010425107
- Condition: Worn
- Location: Main Rotor
- Part time: 1,331 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVER ASSY HAD WORN BUSHINGS.  SERIAL NUMBERS REMOVED ARE A-2087 AND A-2093.  REPLACED WITH SERIAL NUMBERS A-2618 AND A-2616.
